MathSciNet Relay Station
MathSciNet bibliographic data
MR67120 (16,672e) 20.0X
de Groot, J.; Dekker, T. Free subgroups of the orthogonal group. Compositio Math. 12, (1954). 134–136.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement